# SDR DHL2002363520

- Difficulty date: August 16, 2002
- Submitted: September 1, 2002
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, NR 1 INBOARD FAN REVERSER UPPER AFT CORNER INSIDE AREA IS DELAMINATED AND CRACKED AT THE CORNER AND IS BENT JUST INBOARD ON A RETAINER.  COMPLIED WITH MRAS 5T2020626JT1 AND 5T2020826JTAND GE TNSM 78-32-03 REPAIR NR 6.
